# SDR FDEA201507132209

- Difficulty date: July 13, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 518 hours, 26,261 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N20072
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OTBD END CONDUCTIVE SKIN PLATE HAS CORROSION ON UPPER SURFACE.  REMOVED, FABRICATED AND INSTALLATION CONDUCTIVE SKIN PLATE (FRAME) IAW DWG 183N2007 REV B, AND REV AM AND SRM 51-40-02.
